RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 6, Pages 1196–1213 (Mi izv1514)  

This article is cited in 2 scientific papers (total in 2 papers)

Cluster sets of meromorphic functions relative to sequences of compact sets

A. N. Kanatnikov


Abstract: This article deals with the further investigation of cluster sets relative to sequences of compact sets of meromorphic functions, considered earlier by the author (RZh.Mat., 1980, 10B125). Complete proofs are given of all the results, including those announced earlier by the author in the note cited.
Bibliography: 11 titles.

Full text: PDF file (1827 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:3, 501–517

Bibliographic databases:

UDC: 517.5
MSC: Primary 30D30, 30D40; Secondary 30D35, 30D45
Received: 23.04.1982

Citation: A. N. Kanatnikov, “Cluster sets of meromorphic functions relative to sequences of compact sets”, Izv. Akad. Nauk SSSR Ser. Mat., 48:6 (1984), 1196–1213; Math. USSR-Izv., 25:3 (1985), 501–517

Citation in format AMSBIB
\Bibitem{Kan84}
\by A.~N.~Kanatnikov
\paper Cluster sets of meromorphic functions relative to sequences of compact sets
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 6
\pages 1196--1213
\mathnet{http://mi.mathnet.ru/izv1514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772112}
\zmath{https://zbmath.org/?q=an:0584.30029|0563.30028}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 3
\pages 501--517
\crossref{https://doi.org/10.1070/IM1985v025n03ABEH001302}


Linking options:
  • http://mi.mathnet.ru/eng/izv1514
  • http://mi.mathnet.ru/eng/izv/v48/i6/p1196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yukitaka Abe, Paolo Zappa, “Universal Functions on Complex General Linear Groups”, Journal of Approximation Theory, 100:2 (1999), 221  crossref
    2. Meyrath T., “Compositionally Universal Meromorphic Functions”, Complex Var. Elliptic Equ., 64:9 (2019), 1534–1545  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:155
    Full text:65
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019